Web of Science: 1 cites,
Déformation localisée de surfaces de Riemann
Haïssinsky, Peter

Data: 2005
Resum: Let Y be a Riemann surface with compact boundary embedded into a hyperbolic Riemann surface of finite type X. It is proved that the space of deformations D of Y into X is an open subset of the Teichmüller space T (X) of X. Furthermore, D has compact closure if and only if Y is simply connected or isomorphic to a punctured disk, and D = T (X) if and only if the components of X \ Y are all disks or punctured disks.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Teichmüller theory ; Hyperbolic geometry ; Simple closed curves
Publicat a: Publicacions matematiques, V. 49 N. 1 (2005) , p. 249-255, ISSN 0214-1493

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_49105_12
DOI: 10.5565/PUBLMAT_49105_12

7 p, 113.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2018-07-27

   Favorit i Compartir